# SDR SWAA2015060540410

- Difficulty date: May 20, 2015
- Submitted: June 5, 2015
- Operation: Air carrier
- Aircraft: N614SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28033
- Aircraft time: 62,454 hours, 50,202 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 65C26602
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 2 LE SLAT DELAMINATED AT OTBD EDGE.  REPAIRED SLAT IAW SRM.
